# SDR 0300813224

- Difficulty date: March 13, 2003
- Submitted: April 15, 2003
- Operation: Air carrier
- Aircraft: N324US
- Make and model: Airbus A320-211
- Aircraft serial: 273
- Aircraft time: 35,795 hours, 15,724 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND CORROSION ON FLOOR SUPPORT BEAM AT FRAME 20 LBL 30.  REPAIRED PER EA 32-193626.
